MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ACCU-CHEK INFORM II TEST STRIPS; BLOOD GLUCOSE MONITORING TEST STRIPS

ROCHE DIAGNOSTICS ACCU-CHEK INFORM II TEST STRIPS; BLOOD GLUCOSE MONITORING TEST STRIPS
Catalog Number 05942861001
Medical Device Problem Code Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/08/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The accu-chek inform ii meter 1 serial number was (b)(6).The accu-chek inform ii meter 2 serial number was not provided.The qc was performed on both meters on the day of the event, and it was acceptable.The test strips were requested for investigation.On a regular basis, accu-chek inform strips of lots currently valid in the market are tested as part of routine retention testing, and the results have passed the internal inspection.The investigation is ongoing.
 
Event or Problem Description
The reporter complained of discrepant glucose results for 1 patient tested on an accu-chek inform ii meter (meter 1) compared to a different accu-chek inform ii meter (meter 2).The patient was initially tested with meter 1.At 8:21 pm, meter 1 result was 496 mg/dl, and at 8:23 pm, meter 1 result was 234 mg/dl, while at 8:28 pm, meter 2 result was 187 mg/dl.The meter 2 result of 187 mg/dl was believed to be correct.
 
Additional Manufacturer Narrative
Although two reminders were sent, no customer material was received to carry out a substantial investigation.The investigation did not identify a product problem.

Brand Name
ACCU-CHEK INFORM II TEST STRIPS
Common Device Name
BLOOD GLUCOSE MONITORING TEST STRIPS
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key24143371
Report Number1823260-2026-00236
Device Sequence Number18391950
Product Code LFR
UDI-Device Identifier00365702428102
UDI-Public00365702428102
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K121679
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number05942861001
Device Lot Number671812
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/31/2025
Supplement Date Received by Manufacturer02/25/2026
Initial Report FDA Received Date01/22/2026
Supplement Report FDA Received Date03/19/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ASPIRIN; CLONIDINE; DEXILANT; DIFLUCAN; DOXYCYCLINE; DULOXETINE; HYDRALAZINE; MUCINEX; XANEX
Patient Age64 YR
Patient SexUnknown
Patient Weight88 KG